| Model Number |
SN60WF |
| Medical Device Problem Codes |
Failure to Unfold or Unwrap (1669); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure, after implantation of lens it was noted that both the lens haptics were tightly adhered to the optic and could only be separated with difficult manual manipulation.Additional information has been requested and received stating that the patient¿s current condition was good; no treatment was applied.A slight scratch occurred on the lens, but not on the optical axis.Only the eye that was operated on was affected.This report is associated with multiple complaints.This file is 3 of 5.